MathSciNet Relay Station
MathSciNet bibliographic data
MR451550 62J05 (62F10)
Harville, David A. Maximum likelihood approaches to variance component estimation and to related problems. With a comment by J. N. K. Rao and a reply by the author. J. Amer. Statist. Assoc. 72 (1977), no. 358, 320–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement